# SDR GLBA2016060600591

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 38,668 hours, 48,597 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 9038000133
- Part serial: 2912
- Condition: Worn
- Location: Brake System
- Part time: 7,572 hours, 8,708 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE CAPTAINS SIDE LT BRAKE PEDAL IS NOT HOLDING & WENT TO THE FLOOR.  REPLACED THE CAPTAINS LT BRAKE CYLINDER IAW 32-40-06, PN 90-380001-33 & SN 2912 OFF, SN 3549 ON, BRAKE BLEED & OPERATIONS CHECKED GOOD.
